# SDR RU3A20120124001

- Difficulty date: January 24, 2012
- Submitted: January 29, 2012
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- Aircraft time: 13,096 hours, 6,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Restricted
- Location: Afis Cdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT INSPECTION MISSION, LOST GPS UPDATING (HONEYWELL) AND SHORTLY THEREAFTER NOTICED A BURNING ELECTRICAL SMELL.  ALL THREE CREW NOTICED THE SMELL.  SMELL SOON DISSIPATED.  PULLED GPS BREAKER ON AFT BREAKER PANEL AND TURNED OFF MISSION POWER.  LANDED UNEVENTFULLY AND WROTE UP DISCREPANCY.  IN HANGAR ON GPU POWER, OPERATED ALL ELECTRICAL SYSTEMS.  VERIFIED OPERATION OF ALL COOLING FANS IN THE AFIS RACK, IRU BLOWER, AND EFIS BLOWER.  FOUND WEAK AIR FLOW TO AFIS CDU.  REPAIRED RESTRICTED HOSE.  CHECKED ALL COMPONENTS FOR EVIDENCE OF OVERHEATING.  FOUND NO FURTHER PROBLEMS.  RETURNED AIRCRAFT TO SERVICE.
